Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 34, NWS Atlanta, GA

March 25, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2019, 8:44 PM EDT for 5 counties in Georgia. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2019, 8:44 PM EDT (00:44 UTC)
Expired
Mar 25, 2019, 9:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, GA, Jones County, GA, Monroe County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 8:47 PM EDTTSTM WND DMG1 Wsw Bradley, GAA TREE WAS BLOWN DOWN AT THE INTERSECTION OF WHEELER ROAD AND WHITEHEAD PLACE.
Mar 25, 8:58 PM EDTTSTM WND DMG3 Ne Greenberry Crossro, GAA TREE WAS DOWNED INTO THE ROADWAY AT THE INTERSECTION OF SALEM CHURCH-MILLER RD AND GA-49.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS52 KFFC 260044
SVRFFC
GAC009-169-207-289-319-260115-
/O.NEW.KFFC.SV.W.0034.190326T0044Z-190326T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
844 PM EDT MON MAR 25 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Wilkinson County in central Georgia...
  Southwestern Baldwin County in central Georgia...
  North central Twiggs County in central Georgia...
  East central Monroe County in central Georgia...
  Jones County in central Georgia...

* Until 915 PM EDT.

* At 844 PM EDT, a severe thunderstorm was located near Clinton, or
  near Gray, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Postell, James,
  Bradley, Wayside, Coopers, Dames Ferry, Allenwood, Mountain
  Springs, Griswoldville, Haddock, Round Oak, Pancras, Greenberry
  Crossroads, Clinton and Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3287 8356 3288 8357 3288 8359 3289 8360
      3290 8367 3292 8370 3295 8371 3295 8373
      3294 8373 3293 8374 3298 8380 3311 8373
      3313 8356 3308 8320 3279 8328
TIME...MOT...LOC 0044Z 281DEG 36KT 3300 8361 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
574 
WWUS52 KFFC 260105
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
905 PM EDT MON MAR 25 2019

GAC207-260115-
/O.CAN.KFFC.SV.W.0034.000000T0000Z-190326T0115Z/
Monroe GA-
905 PM EDT MON MAR 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3287 8356 3288 8357 3288 8359 3289 8360
      3290 8367 3292 8370 3299 8358 3313 8354
      3308 8320 3279 8328
TIME...MOT...LOC 0105Z 281DEG 36KT 3296 8336 

$$

GAC009-169-289-319-260115-
/O.CON.KFFC.SV.W.0034.000000T0000Z-190326T0115Z/
Wilkinson GA-Baldwin GA-Twiggs GA-Jones GA-
905 PM EDT MON MAR 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN WILKINSON...SOUTHWESTERN BALDWIN...NORTH CENTRAL
TWIGGS AND EASTERN JONES COUNTIES...

At 905 PM EDT, a severe thunderstorm was located near Coopers, or 10
miles east of Gray, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milledgeville, Gray, Gordon, Ivey, Midway-Hardwick, Postell, James,
Bradley, Coopers, Allenwood, Mountain Springs, Griswoldville,
Haddock, Pancras, Greenberry Crossroads, Clinton, Scottsboro,
Hardwick and Browns Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3287 8356 3288 8357 3288 8359 3289 8360
      3290 8367 3292 8370 3299 8358 3313 8354
      3308 8320 3279 8328
TIME...MOT...LOC 0105Z 281DEG 36KT 3296 8336 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 7:01 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Mar 25, 7:01 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
701 PM EDT Mon Mar 25 2019

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 334 PM EDT Mon Mar 25 2019/

SHORT TERM /Tonight through Tuesday Night/...

Tricky forecast for the start of the short term with if and how much
possible strong to severe convective development occurs late this
afternoon into evening with upper wave/cold pool pushing in from the
west and if any sfc destabilization happens. Some rather dense cloud
coverage has limited warming/instability across north GA for the
time being and even though a pocket of some clearing is advecting in
from the west, some stratocu is quickly filling in. That being
said... hi-res models are consistent with scattered initiation
across AL here in the next few hours that continue into north and
part of central GA and it wouldn't take much CAPE given the very low
freezing level and aforementioned cooling aloft/steepening lapse
rates to generate thunderstorms capable of hail. Will be holding
steady on the forecast given these factors, and may just be a bit
delayed than previous thoughts.

Wedge front builds in Tuesday and has enough forcing and CAM
agreement to warrant slight to low end chance pops for shower
development. Decent inversion aloft will keep things capped so not
including thunder mention. A secondary much weaker upper shortwave
looks to push across western and central GA late Tuesday into the
overnight so have held onto some slight shower chances
accordingly.

Cooler temps expected Tuesday in the upper 50s to low 60s for most
areas given wedge, and lows Tuesday night will be back in the low
40s to upper 30s.

Baker

LONG TERM /Wednesday through Monday/...

No significant weather impacts expected in the long term period.
Main concerns are timing of precip and chance of convection
associated with next system, currently progged for Sunday and
beyond.

Pattern at start of period characterized by NW flow aloft over the
southeast CONUS with shortwave trough east of southeast U.S.
Atlantic coast. Wed and Thurs will be great days to be outside, with
clear skies and warm daytime temps and cool morning temps. Could see
some areas of far northeast GA approach freezing temps Tues and Wed
night.

By Thurs large shortwave centered over Hudson's Bay with flow
extending well into OH/TN valley, Could see some clouds over north
GA in the westerlies. Flow becomes WSWly aloft Friday with warming
and increasing high clouds. At this point, 12Z models diverge
somewhat but in better agreement than prev cycles. GFS/CMC faster
while EC slower, but all bring in precip Sat/Sun. Too far out to
indicate likelihood of convection or precip amounts with any
confidence. Did see that GFS has much more intense evolution of
second shortwave behind the weekend system which greatly modulates
precip amounts and PoPs. Have continued Slt Chc/Chc pops thru Mon
based on lack of model consensus and large discrepancy of fcst
impacts (i.e. if you want to see heavy rain and the washing of
pollen, bet on the GFS).

Until then, with rainfall with today's system mainly expected over
north GA, drought conditions over middle GA will continue to expand.

SNELSON

PREV DISCUSSION... /Issued 342 AM EDT Mon Mar 25 2019/

LONG TERM /Tuesday Night through Sunday/...

A secondary closed upper low behind the main trough could lead to
some wraparound cloud coverage and additional light showers and
graupel (the latter due to very cold temperatures in the core of the
system) on Tuesday. These conditions should be coming to an end by
Tuesday night as the extended period begins. Upper-level ridging
will then build in to the southeastern CONUS on Wednesday and an
associated surface high will simultaneously move east of the
Appalachians. High pressure will then progressively build southward
from this high across the forecast area during the later half of the
work week. Clearing skies and dry conditions will be anticipated to
return on Wednesday and lead to gradual warming through the end of
the week. High temperatures mainly 5-10 degrees below climatological
normals on Wednesday gradually increasing to 4-8 degrees above
climatological normals by Saturday.

The next system approaches the area during the coming weekend as an
upper level longwave trough moves eastward from the Great Plains
towards the Atlantic Coast. At the surface, a low pressure system is
expected to drop a cold front into the the Mississippi Valley by
Saturday night. This front is expected to push southeastward towards
the forecast area Sunday as the low quickly retreats to the
northeast. Model guidance is trending towards better agreement, but
still remains somewhat inconsistent with the handling of this system
as the front approaches Georgia. Latest GFS presents a faster, drier
solution with precipitation ahead of the front entering the area
late Saturday night and clearing the forecast area Sunday night,
while the latest ECMWF presents a slower, wetter solution with
precipitation entering Sunday morning and lingering until the front
clears Monday morning. Sufficient instability is possible across
central Georgia during the daytime on Sunday to support thunderstorm
development, so included a slight chance of thunderstorms across the
southern portion of the forecast area at that time. Will continue to
monitor severe weather potential in ensuing forecasts for severe
potential as model guidance continues to come into better
agreement.

King

&&

.AVIATION...
00Z Update...
Area of scattered showers/tsra will diminish from the northwest
this evening and should clear the TAF sites by 06Z. Cigs should
remain VFR through 06Z and then a decrease in cigs to MVFR late
tonight and continuing through most of the day Tuesday. Scattered
showers will develop along a backdoor front that will move across
the forecast area Tuesday afternoon. Winds will be northwest 5 to
10kts through early Tuesday morning shifting to the northeast
behind the back door front late Tuesday morning and afternoon.

//ATL Confidence...00Z Update...
Medium on timing on onset of MVFR cigs.
Medium on timing of shra Tuesday afternoon.
High on remainder of the elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          49  60  38  61 /  70  10  10   0
Atlanta         50  60  41  62 /  70  30  20   0
Blairsville     43  58  35  60 /  60  30  20   0
Cartersville    47  59  41  63 /  60  30  20   0
Columbus        51  65  44  65 /  60  30  20   0
Gainesville     48  59  39  59 /  60  20  20   0
Macon           51  64  41  64 /  70  30  20   0
Rome            48  60  42  64 /  50  20  20   0
Peachtree City  49  61  41  63 /  70  30  20   0
Vidalia         55  67  42  64 /  60  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Mar 25, 10:59 AM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1059 AM EDT Mon Mar 25 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1059 AM EDT Mon Mar 25 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

An upper level system will push southeastward across the area
today, bringing increased chances for showers and thunderstorms.
Some storms could be strong to severe this afternoon into
evening. The primary threats will be large hail and damaging
winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Sunday and Sunday
night as a cold front moves through the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Mar 25, 7:43 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT MON MAR 25 2019

GAZ056>058-260015-
Butts GA-Spalding GA-Henry GA-
743 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHEASTERN SPALDING AND
SOUTHEASTERN HENRY COUNTIES UNTIL 815 PM EDT...

At 743 PM EDT...a strong thunderstorm was over Luella, or near
McDonough...moving east at 40 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jackson, Locust Grove, Flovilla, Jenkinsburg, Luella, McKibben,
Indian Springs State Park and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3341 8423 3336 8386 3334 8386 3333 8384
      3322 8388 3334 8426
TIME...MOT...LOC 2343Z 287DEG 33KT 3335 8415

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 8:09 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
809 PM EDT MON MAR 25 2019

GAZ048-049-059-060-260045-
Morgan GA-Putnam GA-Jasper GA-Newton GA-
809 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN...NORTHWESTERN
PUTNAM...NORTHEASTERN JASPER AND SOUTHEASTERN NEWTON COUNTIES UNTIL
845 PM EDT...

At 809 PM EDT...a strong thunderstorm was over Farrar, or 10 miles
north of Monticello...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Eatonton, Newborn, Mansfield, Shady Dale, Rock Eagle 4-H Center,
Central Georgia Experiment Stn, Farrar, Harmony, Godfrey and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3343 8378 3355 8371 3350 8330 3328 8343
TIME...MOT...LOC 0009Z 287DEG 27KT 3345 8363

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 8:14 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
814 PM EDT MON MAR 25 2019

GAZ069>072-078>082-260100-
Harris GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
Jones GA-Talbot GA-
814 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...SOUTHERN
LAMAR...MONROE...NORTHERN TAYLOR...NORTHWESTERN BIBB...UPSON...
NORTHERN CRAWFORD...JONES AND TALBOT COUNTIES UNTIL 900 PM EDT...

At 813 PM EDT...a line of strong thunderstorms was along a line
extending from near Blount to near Waverly Hall...and moving east at
45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Macon, Thomaston, Barnesville, Forsyth, Gray, Roberta, Talbotton,
Woodland, Yatesville, Payne, Culloden, Sunset Village, Payne City,
Lincoln Park, The Rock, Wayside, Wesleyan, Logtown, Collier and
Juliette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3272 8479 3316 8390 3314 8382 3313 8381
      3314 8378 3307 8341 3278 8376 3257 8428
TIME...MOT...LOC 0013Z 283DEG 37KT 3314 8395 3276 8470

HAIL...0.25IN
WIND...50MPH
Special weather statement, Mar 25, 8:18 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 PM EDT MON MAR 25 2019

GAZ050-060>062-074-075-260045-
Washington GA-Putnam GA-Hancock GA-Glascock GA-Warren GA-Greene GA-
818 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
SOUTHEASTERN PUTNAM...HANCOCK...WESTERN GLASCOCK...SOUTHWESTERN
WARREN AND SOUTHERN GREENE COUNTIES UNTIL 845 PM EDT...

At 818 PM EDT...a strong thunderstorm was over Sparta...moving east
at 45 mph.

  HAZARD...Winds up to 40 mph...nickel sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Sparta, Mitchell, Liberty, Hamburg State Park, Shoals, Devereux,
Jewell, Beulah, Warthen, Beall Springs, Mayfield, Oconee Springs
Park, Rockville, Agricola, Shoulderbone and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3331 8329 3339 8325 3345 8308 3330 8261
      3302 8272 3321 8325
TIME...MOT...LOC 0018Z 289DEG 40KT 3327 8301

HAIL...0.88IN
WIND...40MPH
Special weather statement, Mar 25, 8:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT MON MAR 25 2019

GAZ048-056>060-071-260100-
Butts GA-Putnam GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-
Henry GA-
825 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN PUTNAM...
NORTHERN MONROE...JASPER...EASTERN SPALDING...SOUTHERN NEWTON AND
SOUTHEASTERN HENRY COUNTIES UNTIL 900 PM EDT...

At 825 PM EDT...a line of strong thunderstorms was along a line
extending from near Calvin to near Turtle Cove to near McKibben...and
moving east at 50 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Jackson, Monticello, Locust Grove, Flovilla, Jenkinsburg, Turtle
Cove, Worthville, Berner, McKibben, Calvin, Eudora, Hillsboro,
McElheneys Crossroads, Stanfordville, Indian Springs State Park,
Fincherville, Adgateville and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3335 8412 3341 8399 3342 8376 3326 8339
      3318 8356 3313 8380 3325 8417
TIME...MOT...LOC 0025Z 278DEG 42KT 3342 8367 3333 8384 3326 8411

HAIL...0.25IN
WIND...40MPH
Special weather statement, Mar 25, 8:28 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 PM EDT MON MAR 25 2019

GAZ050-051-260100-
Taliaferro GA-Greene GA-
828 PM EDT MON MAR 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO AND
EASTERN GREENE COUNTIES UNTIL 900 PM EDT...

At 828 PM EDT...a strong thunderstorm was near Union Point, or near
Greensboro...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Greensboro, Crawfordville, Union Point, Siloam, Robinson and
Alexander Stephens Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3347 8286 3347 8287 3346 8286 3355 8318
      3363 8316 3363 8284
TIME...MOT...LOC 0028Z 278DEG 27KT 3358 8311

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:09 PM EDTSpecial Weather StatementFFCJasper36 min
Mar 25, 8:14 PM EDTSpecial Weather StatementFFCCrawford, Jones, Monroe, Talbot, Upson46 min
Mar 25, 8:18 PM EDTSpecial Weather StatementFFCHancock27 min
Mar 25, 8:25 PM EDTSpecial Weather StatementFFCButts, Jasper35 min
Mar 25, 8:28 PM EDTSpecial Weather StatementFFCGreene, Taliaferro32 min
Mar 25, 8:47 PM EDTSpecial Weather StatementFFCMacon, Taylor43 min
Mar 25, 8:50 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Putnam25 min
Mar 25, 9:02 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Peach, Twiggs43 min
Mar 25, 9:15 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson30 min
Mar 25, 9:16 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Crawford, Houston, Peach, Twiggs29 min
Mar 25, 9:21 PM EDTSpecial Weather StatementFFCJefferson24 min
Mar 25, 9:35 PM EDTSpecial Weather StatementFFCDooly, Macon25 min
Mar 25, 9:45 PM EDTSpecial Weather StatementFFCBleckley, Houston, Johnson30 min
Mar 25, 10:00 PM EDTSpecial Weather StatementFFCDooly, Pulaski30 min
Mar 25, 10:15 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler45 min
Mar 25, 10:22 PM EDTSpecial Weather StatementFFCDodge, Pulaski, Telfair, Wilcox38 min
Mar 25, 10:59 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler16 min
Mar 25, 11:12 PM EDTSpecial Weather StatementFFCTelfair, Toombs33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.